Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | E | K | M | R | S
Number of items at this level: 33.

A

A. ABDESSALEM GASMI, and M. RAISSOULI, (2013) Generalized stabilizability for bivariate means. Journal of Inequalities and Applications 2013:233, pp. 1-13.

E

E. ZERRIK, and F. GHAFRANI, (2013) Optimal control of wastewater biological treatment. Int. Journal of Engineering and innovative technology, Vol 3, Issue 1, p. 509, 2013.

E. ZERRIK, and M. OLULD SIDI, (2010) Regional Controllability of linear and semi linear Hyperbolic Systems. Int. Journal of Maths. Analysis,Vol.4, .no. 44,2167 – 2198, 2010.

E. ZERRIK, and M. OUZAHRA, (2011) An unbounded stabilization problem for distributed linear systems. Journal of Mathematical Sciences Volume 177, Number 3 (2011), 500-513..

E. ZERRIK, and M.OULD SIDI, (2011) Regional controllability for in-finite dimentional bilinear systems: approach and simulations. Int.Jour. Cont. (2011) Vol. 84 N°12, pages 2108-2116.

E. ZERRIK, and S. BENHADID, and S. REKKAB, (2012) Sensors and Regional Gradient observability of hyperbolic Systems. Intilligence Control and Automation Vol 3, No 1, pp 78-89. 2012..

E. ZERRIK, and Y. BENSLIMANE, and A. EL JAY, (2011) Regional gradient stabilisation forlinear distributed systems. Int.Review of Aut. Control. (2011) Vol 4 N°5, PP. 755-765..

E. ZERRIK, and Y. BENSLIMANE, and EL JAI, (2013) An output stabilization of bilinear distributed systems. Int. Journal of Math. Analysis, (IJMA) Vol. 7, N° 4, pp. 195-211. 2013.

E. ZERRIK – S. REKKAB, and S. BENHADID, (2013) Sensors and boundary gradient observability of hyperbolic systems. Int. journal of management and information technology, Vol 4, No 3 , pp. 295-316, 2013.

EL H. ZERRIK, and HAMID BOURRAY, and S. BENHADID, (2010) Sensors And Boundary State Reconstruction of Hyperbolic Systems. Int.J.Appt.Math. Comput. Sci .Vol.20, N°.2, PP. 227-238, 2010.

EL H. ZERRIK, and M.OULD SIDI, (2010) An Output Controllability of Bilinear Distributed System. International Review of Automatic Control, Vol .3 ,N.5, 2010.

EL H. ZERRIK, and Y. BENSLIMANE, (2012) An output Stabilization Problem of distributed linear Systems Approaches and Simulations. Intelligent Control and Automation. Volume.3, number 2, pp 159-167. (2012)..

EL HASSAN ZERRIK, (2014) Regional quadratic control problem for distributed bilinear systems with bounded controls. International Journal of Control Volume 87, Issue 11, pages 2348-2353, 2014.

EL HASSAN ZERRIK, and YASSINE BENSLIMANE, and ABDELHAK EL JAI, (2014) Regional Gradient Stabilization for Bilinear Distributed Systems. Arab J Sci Eng, 2014, 39: 6531-6541..

K

K. EL YASSINI, and R. ZINE, and M. RAISSOULI, (2010) Outils d’aide à la décision pour la planification des réseaux de distribution de l’énergie Eléctrique. Revue ARIMA , vol.13,pp. 105 – 118, 2010.

K. ZTOT, and EL H. ZERRIK, and H. BOURRAY, (2011) Regional control problem for distributed bilinear systems: approach and simulations. International Journal of Appl. Mathematics Comput. Siences (2011), Vol. 21, N°. 3, PP. 499-508.

M

M. RAISSOULI, (2011) Approaching the power logarithmic and difference Means by iterative algorithms involving the power binomial mean. International Journal of Mathematics Sciences (2011), Article ID 687825, 12 pages.

M. RAISSOULI, (2010) Discrete Operator and Functional Means ca be reduced to the Continuous Arithmetic Mean. Int. J. Open Problems Compt. Math. Vol. 3 N° 2, 2010.

M. RAISSOULI, (2012) Parameterized Logarithmic Mean. Int. J. Math. Anal., Vol.6, 2012, No.18, 863-869..

M. RAISSOULI, (2013) Positive answear for a conjecture about stabilizable means. Journal of Inequalities and Applications, pp. 1-8, 2013:467..

M. RAISSOULI, (2011) Stability and Stabilizability for Means. Applied Mathematics E-Notes issn 1607-2510 , 11 (2011), PP. 159-174..

M. RAISSOULI, (2012) Stabilizability of the Stolarsky Meanand its Approximation in terms of the Power Binomial Mean. Int. J. Math. Anal., Vol.6, 2012, No.18, 871-881..

M. RAISSOULI, and I.H.JEBRIL, (2010) Various Proofs of the Decrease Monotonicity of the Schatten's Power Norm, Various Families of R^n Norms and some Open Problems. Int. J. Open Problems Compt. Math. Vol 3, N° 2, 2010.

M. RAISSOULI, and J. SANDOR, (2013) On a method of construction on new means with applications. Journal of Inequalities and Applications , 2013:89, pp. 1-18.

M. RAISSOULI, and R. ZINE, and K. EL YASSINI, (2011) Approaching a class of multi-criteria optimizationproblems via the schur-convexity. Advances and Applications in Mathematical Sciences (2011)Vol. 9, Issue 2, 203-216..

M. RAISSOULI, and R. ZINE, and K. EL YASSINI, (2011) Subdifferential approach for solving the multi-objective optimization problem, approximation by the interior-point algorithm. International Journal of Pure and Applied Mathematics. Vol. 70 (2011), No. 7, 2011, 901-914..

MUSTAPHA RAISSOULI, (2012) On A simple point of view refining bounds of the logarithmic mean. Applied Mathematics E-Notes, 12(2012), 169-174..

MUSTAPHA RAISSOULI, (2014) Stable and stabilizable means involving linear operator arguments. Linear and Multilinear Algebra, Vol 62, N9, 1153-1168, 2014.

MUSTAPHA RAISSOULI, (2010) United explicit form for a game of monotone and chaotic matrix means. International Electronic Journal of Pure and Applied Mathematics Vol1 N° 4 pp. 475-493, 2010.

MUSTAPHA RAISSOULI, and JÓZSEF SÁNDOR, (2014) Sub-stabilizability and super-stabilizability for bivariate means. Raïssouli and Sándor Journal of Inequalities and Applications 2014, 2014:28, p. 1-13..

R

R. ZINE, and K. EL YASSINI, and M. RAISSOULI, (2011) Multicriteria optimisation approach of the electricity distribution planning network problem. Int. J. Open Problems Compt. Maths., V.4,N°3, 2011..

S

S. S. DRAGOMIR, and M. RAISSOULI, (2010) Iterative Refinements of the Hermite-Hadamard Inequality, Application to the Standard Means. Journal of Inequalities and Applications, Volume 2010, 13 pages..

S. S. DRAGOMIR, and M. RAISSOULI MATHEMATICAL, (2013) Hermite-Hadamard Inequalities for Point-Wise Convex Maps and Legendre-Fenchel Conjugation. Inequalities and Applications, Volume 16, Number 1, pp 143-152., 2013.

This list was generated on Sat Dec 4 20:36:51 2021 CET.